# SDR MASA200400496

- Difficulty date: September 3, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 1,412 hours, 990 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932210
- Part serial: 03285H6245
- Condition: Cracked
- Location: Cockpit
- Part time: 1,412 hours, 990 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR A F/O WINDSHIELD SHATTERED ON TAKEOFF ROLL.  AIRCRAFT WAS FERRIED TO PHX FOR REPAIR.  9/4/04 MAINTENANCE REPLACED THE RT CO-PILOT WINDSHIELD.
